# SDR MASA2016082112332

- Difficulty date: August 21, 2016
- Submitted: August 21, 2016
- Operation: Air carrier
- Aircraft: N917FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15017
- Aircraft time: 31,071 hours, 25,399 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE, BURNING ODOR BEHIND EXIT ROW.  CHANGED THE BULBS AT SUSPECT ROW 14-15 LEFT
